# SDR ASOA2016072915301

- Difficulty date: July 29, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM HAS CORROSION AT LBL27, FS1010-1031.  REMOVED CORROSION ON LBL27 AT FS1010-1031 IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43-201-001-A02.  COMPLIED WITH EO 900-53-0030 IAW FREO 670-53-00-029, REV A.
